# SDR AALA971713

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER BELLY SKIN AT STATION 660-666 BETWEEN STATION 28R AND 28L.  REMOVED SECTION OF SKIN AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3 FIG 1.  (M)
